# SDR SWAA2023030311588

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 9,774 hours, 4,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT RIGHT FLASH LIGHT PUSH TO TEST SWITCH DOES NOT WORK<[01] OK TO CONTINUE PER MEL 25-64-02A ; SP-1B ; MDDR 123299;[02] R&R FORWARD RH FLASHLIGHT BATTERY PER AMM 25-64-00
